Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


painful PN
Aug 20, 2004

Hi,your site is great! I wrote you before about PN progression and swelling, you said it was from someting else. Indeed it was, it was Cellulitis in feet and calves. After a hospital stay and antibiotics,the swelling has gone from calves and somewhat in feet and ankles. The PN pain is still there tho, up as far as hips and groin. Have lost all balance and strength. CD4 is 235, Poz for 12 years. What progression should I expect?

Response from Dr. Henry

HIV can cause PN as can drugs and other conditions so rate of progress varies widely. I would get a good neurologist and/or pain clinic involved for a multi-disciplinary effort to provide relief. Accupuncture and N-acetyl carnitine may help some patients as would treating all contributing conditions (diabetes) and decreasing # of possibly offending drugs if that is possible. KH



Previous
Switch from Kaletra to Lexiva?
Next
Very painful PN

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement